# SDR QR9R2025040300002

- Difficulty date: April 3, 2025
- Submitted: April 3, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9774
- Aircraft time: 4,359 hours
- System (JASC): 2140 · Heating System
- Part: Ejector
- Part number: JBS8821
- Part serial: TBTS2402
- Condition: Failed
- Location: Heater
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING START RUN-UP, HEATER WOULD NOT COME ON, NO ADVISORY LIGHT OR HEAT FROM VENTS. REMOVED AND REPLACED HEATER EJECTOR ASSY IAW AMM 21-41-00, 4-1.
